Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 297, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 18, 2018, 3:21 PM MDT for Las Animas County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2018, 3:21 PM MDT (21:21 UTC)
- Expired
- Aug 18, 2018, 4:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 153 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 12:47 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
677
WUUS55 KPUB 182121
SVRPUB
COC071-182200-
/O.NEW.KPUB.SV.W.0297.180818T2121Z-180818T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
321 PM MDT SAT AUG 18 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central Las Animas County in southeastern Colorado...
* Until 400 PM MDT.
* At 320 PM MDT, a severe thunderstorm was located 10 miles west of
Trinchera, or 17 miles east of Trinidad, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3703 10434 3720 10427 3726 10370 3700 10370
3699 10405
TIME...MOT...LOC 2120Z 265DEG 25KT 3710 10420
HAIL...1.25IN
WIND...60MPH
$$
kam3 follow-up statements
489
WWUS55 KPUB 182132
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
332 PM MDT SAT AUG 18 2018
COC071-182200-
/O.CON.KPUB.SV.W.0297.000000T0000Z-180818T2200Z/
Las Animas CO-
332 PM MDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 332 PM MDT, a severe thunderstorm was located near Trinchera, or
20 miles east of Trinidad, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3701 10423 3720 10427 3726 10370 3700 10370
3699 10405
TIME...MOT...LOC 2132Z 285DEG 22KT 3711 10413
HAIL...1.00IN
WIND...60MPH
$$
kam425
WWUS55 KPUB 182148
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
348 PM MDT SAT AUG 18 2018
COC071-182200-
/O.CON.KPUB.SV.W.0297.000000T0000Z-180818T2200Z/
Las Animas CO-
348 PM MDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 348 PM MDT, a severe thunderstorm was located near Trinchera, or
26 miles north of Des Moines, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3701 10420 3721 10416 3726 10370 3700 10370
3699 10405
TIME...MOT...LOC 2148Z 265DEG 25KT 3712 10399
HAIL...1.00IN
WIND...60MPH
$$
kam950
WWUS55 KPUB 182153
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
353 PM MDT SAT AUG 18 2018
COC071-182203-
/O.EXP.KPUB.SV.W.0297.000000T0000Z-180818T2200Z/
Las Animas CO-
353 PM MDT SAT AUG 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 400 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3701 10420 3721 10416 3726 10370 3700 10370
3699 10405
TIME...MOT...LOC 2153Z 265DEG 25KT 3712 10395
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:05 PM MDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 18, 12:05 PM MDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1205 PM MDT Sat Aug 18 2018 .SHORT TERM...(Today and tonight) Issued at 420 AM MDT Sat Aug 18 2018 Still a few weak remnants of overnight convection drifting around the SE Plains this morning, and will retain some low pops through sunrise for the far sern corner of the area. Attention then turns northwestward, as strong short wave will ride over the upper ridge today and tonight, eventually closing off a mid level low over the Central Plains by early Sun morning. Well defined trough and associated convection already showing up nicely this morning in satellite imagery from ern WY south into wrn CO/ern UT, with occasional CG lightning pushing through wrn CO as of 10z. For today, enhanced upward motion with the upper wave spreads eastward through the mountains early this afternoon, then across the I-25 corridor and eastern plains from mid-afternoon into the evening. Should see fairly organized band of tsra develop over the mountains in the early afternoon, with storms intensifying as they move east into the more unstable air mass on the plains. Threat of strong/severe convection and potential for heavy rain then shifts across the plains toward the KS border during the evening and overnight hours. SPC SWODY1 marginal risk of severe over the plains looks reasonable today/tonight, as 0-6km shear increases to around 40 kts by 00z, while CAPE climbs into the 1-2k J/KG range. Although brief heavy rainfall will be possible over the mountains, heaviest rain potential will likely occur over the plains, as convection organizes into an MCS by evening. Convection then ends from west to east overnight, as bulk of tsra activity shifts east in KS/OK/TX. Max temps today will run just a couple degf cooler than Fri with more cloud cover across the region. .LONG TERM...(Sunday through Friday) Issued at 420 AM MDT Sat Aug 18 2018 Sunday and Monday...Forecast models are are in good agreement during this period leading to high confidence in the forecast. The long term forecast period begins with the exit of a potent shortwave trough east out of Colorado and ridge recovery over the southwest US. Height rises, Q-Vector divergence, and moisture-scouring deep northerly flow will lead to drier conditions across the forecast area Sunday and Monday. Residual energy on the backside of the system may spawn an isolated storm or two over the eastern mountains Sunday, while weak energy in the northwest flow will help to develop a few isolated thunderstorms across the high terrain on Monday. Surface winds out of the north will be quite breezy on Sunday, in the 20-35 mph sustained range, across the I-25 corridor and eastern plains. Temperatures will be cooler within the northerly flow regime, with highs in the low 80s across the plains and high valleys, and mid 70s in Colorado Springs. Tuesday and Wednesday...Forecast confidence remains moderate-high as models remain in good agreement, with some differences beginning to develop in the position of the mid-level ridge by late Wednesday. The ridge shifts east slightly south of Colorado causing mid- level flow over the state to become more west-northwest. The flow becomes disturbed over Colorado as an upper level jet sags south. At the same time, surface flow becomes southerly/southeasterly from the Texas Gulf Coast into southern Colorado, returning moisture to the region. Thunderstorms will have no problem developing each day over the high terrain under the influence of strong daytime heating, shortwave energy, and upper level jet dynamics and a return of above average TPW. Storms will be steered onto the I-25 corridor and eastern plains during each afternoon and evening. While shear will be favorable both days with the jet overhead, instability will be marginal at best on Wednesday, as surface dew points are still recovering. Still, with such favorable shear, could get a low-end severe storm or two. Instability will be better on Wedensday as surface dew points increase after another day of return flow. Therefore, Wednesday looks like there may be a better chance for storms to be severe. Temperatures will be warmer this period, with highs in the mid to upper 80s across the plains, and low 80s in Colorado Springs and the high valleys. Thursday and Friday...Model solutions diverge more during this period with the position of the high and progression of disturbances, leading to less confidence in the forecast compared to above. It appears as though less moisture will be in place with the exit of the Tues/Wed storm system. While the ECMWF maintains a shortwave off the west coast and into the northern Rockies on Thursday, the GFS weakens the shortwave by the time it makes it this far east. This leads to more widespread convective coverage in the ECMWF vs the GFS over the high terrain on Thursday, though both models keep the plains dry. The GEFS also shows considerable spread with the progression of the mid-level pattern by this time. Regardless, the ridge remains centered somewhere south of Colorado with westerly to northwest flow overhead leading to thunderstorm chances at least over the high terrain. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1203 PM MDT Sat Aug 18 2018 For KCOS...Patchy MVFR stratus is expected to continue until around 1830Z today with VCTS then expected until around 23Z/18th. Thunderstorms will be capable of producing hail, gusty winds and locally heavy rainfall. VFR conditions are then anticipated from this evening into Sunday. For KPUB...Patchy MVFR stratus is expected to continue until around 1815Z today with VCTS then expected from around 20Z/18th to 01Z/19th. Thunderstorms will be capable of producing hail, gusty winds and locally heavy rainfall. VFR conditions are then anticipated from this evening into Sunday. For KALS...VCTS expected until around 00Z/19th, with VFR conditions then anticipated from this evening into Sunday. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 11:09 AM MDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1109 AM MDT Sat Aug 18 2018 COZ058>089-093>099-191715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1109 AM MDT Sat Aug 18 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will move into the Interstate 25 corridor by early this afternoon and then spread eastward into the southeastern Colorado plains from later this afternoon into this evening. A few storms along and east of the I-25 corridor may become severe, with hail to the size of ping pong balls and wind gusts around 60 mph. Storms may also produce locally heavy rain, leading to possible flash flooding, especially over recent burn scars, locations that have received recent heavy rainfall and across the eastern plains. Outside of the severe thunderstorms, other storms that develop across southern Colorado this afternoon and evening will be capable of producing hazardous lightning, gusty winds around 45 mph, and small hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday and Monday will be relatively dry compared to recent days, with only isolated storms expected to be confined to the high terrain. The main hazard with these storms will be lightning. Thunderstorm activity should pick up again Tuesday and Wednesday, with storms developing over the high terrain and spreading east onto the I-25 corridor and eastern plains. Storms on Tuesday and Wedensday will be capable of producing small hail, wind gusts to 45 mph, heavy rain, and lightning. A few of these storms could produce hail to one inch in diameter and wind gusts to 60 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will possible this afternoon and evening.
In the hours before
Local storm report, Aug 18, 1:02 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
102 PM MDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL 4 N PEYTON 39.09N 104.47W
08/18/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 18, 1:15 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
115 PM MDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL 5 N PEYTON 39.10N 104.47W
08/18/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
LASTED 15 MINUTES.
&&Special weather statement, Aug 18, 1:20 PM MDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Pueblo CO 120 PM MDT SAT AUG 18 2018 COZ087-088-182000- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 120 PM MDT SAT AUG 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND NORTH CENTRAL LAS ANIMAS COUNTIES UNTIL 200 PM MDT... At 120 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Aguilar, or 26 miles north of Trinidad, moving east at 5 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Huerfano and north central Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3756 10472 3766 10464 3761 10433 3736 10446 TIME...MOT...LOC 1920Z 291DEG 6KT 3755 10460 kam
Special weather statement, Aug 18, 1:45 PM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Pueblo CO 145 PM MDT SAT AUG 18 2018 COZ086>088-182030- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 145 PM MDT SAT AUG 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 230 PM MDT... At 144 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles northwest of Tyrone, or 35 miles north of Trinidad, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of east central Huerfano...north central Las Animas and southeastern Pueblo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3764 10458 3777 10452 3801 10407 3756 10407 TIME...MOT...LOC 1944Z 239DEG 32KT 3767 10442 kam
Special weather statement, Aug 18, 2:57 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT SAT AUG 18 2018
COZ074-088-094-182130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
257 PM MDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 330 PM MDT...
At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Trinidad, moving southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Trinidad, Cokedale, Starkville, Raton Pass, Model, Hoehne and
Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3722 10467 3740 10427 3705 10381 3699 10410
3699 10463
TIME...MOT...LOC 2057Z 328DEG 29KT 3712 10437
kamSpecial weather statement, Aug 18, 2:59 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Pueblo CO 259 PM MDT SAT AUG 18 2018 COZ094-182145- Eastern Las Animas County CO- 259 PM MDT SAT AUG 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 345 PM MDT... At 259 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Kim, or 32 miles northeast of Des Moines. This storm was nearly stationary. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Las Animas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3708 10349 3718 10311 3700 10310 3700 10350 TIME...MOT...LOC 2059Z 251DEG 2KT 3700 10332 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:14 PM MDT | Special Weather Statement | PUB | Bent | 16 min |
| Aug 17, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 51 min |
| Aug 17, 7:05 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 40 min |
| Aug 17, 7:35 PM MDT | Areal Flood Advisory | PUB | El Paso | 115 min |
| Aug 17, 9:32 PM MDT | Areal Flood Advisory | PUB | El Paso | 94 min |
| Aug 18, 12:24 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Aug 18, 12:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Aug 18, 1:10 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 3 hr |
| Aug 18, 1:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Aug 18, 1:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 18, 1:49 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 26 min |
| Aug 18, 2:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Aug 18, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 18, 2:59 PM MDT | Special Weather Statement | PUB | 46 min | |
| Aug 18, 3:56 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Aug 18, 4:30 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Aug 18, 4:53 PM MDT | Special Weather Statement | PUB | Huerfano | 52 min |
| Aug 18, 5:11 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Aug 18, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 32 min |
| Aug 18, 5:44 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Aug 18, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 30 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.